| Model Number |
2R8537 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a non-dehp continu-flo solution set leaked at the lowest y-site (clearlink).The process step at which the issue occurred was not specified.There was no report of patient injury or medical intervention associated with these events.No additional information is available at this time.
Additional Manufacturer Narrative
H4: the lot was manufactured between 03/13/2025 - 03/14/2025.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h6 and h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.